# SDR SWAA2019041531707

- Difficulty date: March 29, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GIRT BAR FITTING CORRODED AT BS. 312, LBL 57.  R&R FITTING IAW SRM AND DWG.
